MathSciNet Relay Station
MathSciNet bibliographic data
MR370796 60J65 (60G17)
Kaufman, R. Large increments of Brownian motion. Nagoya Math. J. 56 (1975), 139–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement